Previous |  Up |  Next


quasi-variational inequalities; lower semicontinuity; partition of unity; minimax
In this note we prove that some recent results on an implicit variational inequality problem for multivalued mappings, which seem to extend and improve some well-known and celebrated results, are not correct.
[1] Fu J.: Implicit variational inequalities for multivalued mappings. J. Math. Anal. Appl. 189 (1995), 801-814. MR 1312554 | Zbl 0830.49006
[2] Mosco U.: Implicit variational problems and quasivariational inequalities. in Lecture Notes in Math., vol. 543, Springer-Verlag, Berlin, 1976, pp. 83-156. MR 0513202
[3] Shih M.H., Tan K.K.: Generalized quasi-variational inequalities in locally convex topological vector spaces. J. Math. Anal. Appl. 108 (1985), 333-343. MR 0793650
[4] Aubin J.P., Frankowska H.: Set-Valued Analysis. Birkhäuser, Boston, 1990. MR 1048347 | Zbl 1168.49014
[5] Cubiotti P.: An existence theorem for generalized quasi-variational inequalities. Set-Valued Anal. 1 (1993), 81-87. MR 1230371 | Zbl 0781.49006
Partner of
EuDML logo